# SDR AALA202111178689

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 59,285 hours, 35,071 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN HAS A STRONG BURNT PLASTIC SMELL, AFFECTS FOOD TASTE. REMOVED AND REPLACED FORWARD GALLEY OVEN PER AMM 25-35-19.
